Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the set of values of a finite measure


Author: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 53 (1947), 138-141
DOI: https://doi.org/10.1090/S0002-9904-1947-08763-2
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 416--421
MathSciNet review: 0020124
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08763-2

American Mathematical Society